# SDR SWAA2022013154583

- Difficulty date: December 20, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS663 AND RBL 10 APPROX AIR CONDITIONING COMPARTMENT AREA AT LOWER FUSELAGE ; 2021-577198 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22; [02] REPLACED ANGLE LOCATED BS663. BTW RBL 65.00 AND RBL 5.00. AIR CONDITIONING COMPARTMENT AREA AT LOWER FUSELAG IAW. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02. AND DWG: 111A1000; REV -. SEE INDIVIDUAL SIGN-OFF ENTRIES BELOW.; [03] REPLACED ANGLE LOCATED BS663. BTW RBL 65.00 AND RBL 5.00. AIR CONDITIONING COMPARTMENT AREA AT LOWER FUSELAG IAW. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02. AND DWG: 111A1000; REV -. SEE INDIVIDUAL SIGN-OFF ENTRIES BELOW. AS RII
